Overdose Info and Discussing the Albuterol Inhaler With Your Doctor

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to using an albuterol inhaler if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all other medicines you may be taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Albuterol Inhaler Warnings and Precautions for more information, including information on who should not use these inhalers.)
 

What If I Take an Overdose?

People who use an albuterol inhaler too much may have overdose symptoms that could include:
 
  • Chest pain (angina)
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • Fast heart rate (tachycardia)
  • Nervousness
  • Headaches
  • Shakiness (tremor)
  • Dry mouth
  • Feelings of a rapidly or forcefully beating heart (heart palpitations)
  • Nausea
  • Dizziness
  • Insomnia
  • Seizures
  • Irregular heart rhythm (arrhythmia)
  • Fatigue
  • Low potassium in the blood (hypokalemia)
  • Cardiac arrest
  • Loss of life.
     
If you happen to overdose on the medication, seek immediate medical attention.
 
(Click Albuterol Inhaler Overdose for more information.)
 
Recognizing Symptoms of ADHD

Albuterol Asthma Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.